# SDR UALA2013032902040

- Difficulty date: March 29, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,496 hours, 27,468 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS BOOM MICROPHONE BROKEN OFF HEADSET.  REPLACED BOOM MIC.
